# SDR ANCF200300031

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N951PG
- Make and model: Boeing 757236
- Aircraft serial: 22185
- Aircraft time: 52,653 hours, 24,511 cycles
- Engine: Rroyce RB211*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL A STRONG NOISE CAME IN TO COCKPIT, LT SIDE WINDOW, WAS NOT FUSELAGE.  SEAL WAS REPOSITIONED IAW AMM 56-11-00 PAGE 401.
